On the optimal local regularity for the Yang-Mills equations in ℝ4+1

Sergiu Klainerman, Daniel Tataru

Research output: Contribution to journalArticlepeer-review

85 Scopus citations
Original languageEnglish (US)
Pages (from-to)93-116
Number of pages24
JournalJournal of the American Mathematical Society
Volume12
Issue number1
DOIs
StatePublished - Jan 1999

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • Regularity
  • Strichartz
  • Well-posedness
  • Yang-Mills

Fingerprint

Dive into the research topics of 'On the optimal local regularity for the Yang-Mills equations in ℝ4+1'. Together they form a unique fingerprint.

Cite this